Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

60 Publications


2007 | Journal Article | LibreCat-ID: 4614
Y. Feng, J. Beran, and K. Yu, “Modelling financial time series with SEMIFAR GARCH model,” IMA Journal of Management Mathematics, vol. 18, no. 4, pp. 395–412, 2007.
LibreCat | DOI
 

2007 | Book (Editor) | LibreCat-ID: 4652
P. Ng, K. Yu, and Y. Feng, Eds., Special Issue: Quantile Regression, vol. 7. 2007.
LibreCat
 

2004 | Journal Article | LibreCat-ID: 4615
Y. Feng, “SIMULTANEOUSLY MODELING CONDITIONAL HETEROSKEDASTICITY AND SCALE CHANGE,” Econometric Theory, vol. 20, no. 03, 2004.
LibreCat | DOI
 

2004 | Book Chapter | LibreCat-ID: 4634
S. Heiler and Y. Feng, “A robust data-driven version of the Berlin Method,” in Zeitreihenanalyse in der empirischen Wirtschaftsforschung, R. Metz, M. Lösch, and K. Edel, Eds. Stuttgart: Lucius & Lucius, 2004, pp. 67–81.
LibreCat
 

2004 | Book | LibreCat-ID: 4630
Y. Feng, Non- and Semiparametric Regression with Fractional Time Series Errors. 2004.
LibreCat
 

2002 | Working Paper | LibreCat-ID: 4661
J. Beran and Y. Feng, Recent developments in non- and semiparametric models with fractional time series errors. 2002.
LibreCat
 

2002 | Journal Article | LibreCat-ID: 4623
J. Beran, Y. Feng, S. Ghosh, and P. Sibbertsen, “On robust local polynomial estimation with long-memory errors,” International Journal of Forecasting, vol. 18, no. 2, pp. 227–241, 2002.
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 4635
J. Beran and Y. Feng, “Local polynomial fitting with long-memory, short-memory and antipersistent errors,” The Annals of the Institute of Statistical Mathematics, vol. 54, no. 2, pp. 291–311, 2002.
LibreCat
 

2002 | Journal Article | LibreCat-ID: 4617
J. Beran and Y. Feng, “SEMIFAR models—a semiparametric approach to modelling trends, long-range dependence and nonstationarity,” Computational Statistics & Data Analysis, vol. 40, no. 2, pp. 393–419, 2002.
LibreCat | DOI
 

2002 | Journal Article | LibreCat-ID: 4620
J. Beran and Y. Feng, “Iterative Plug-In Algorithms for SEMIFAR Models—Definition, Convergence, and Asymptotic Properties,” Journal of Computational and Graphical Statistics, vol. 11, no. 3, pp. 690–713, 2002.
LibreCat | DOI
 

Filters and Search Terms

department=206

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed